# SDR CALA0100495

- Difficulty date: May 23, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- Aircraft time: 44,204 hours, 20,948 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT VERTICAL STABILIZER LOWER ATTACH ANGLE, 6 INCHES FROM TRAILING EDGE.  REPAIRED IAW SRM 53-05.
